MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE? CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)

BOSTON SCIENTIFIC CORPORATION VALITUDE? CRT-P; cardiac resynchronization therapy pacemaker (CRT-P)
Model Number U125
Medical Device Problem Codes Use of Device Problem (1670); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the communicator of this cardiac resynchronization therapy pacemaker (crt-p) displayed a yellow collecting wave.Technical services (ts) recommended working with the clinic to verify the radio frequency (rf) settings in the device.It was noted the patient was seen in the clinic approximately one week later and a patient-initiated interrogation (pii) was attempted, and the yellow collecting wave was still present.While in the clinic, it was determined that rf had been disabled.It was suspected the patient likely got the newest software update when they were seen in the clinic approximately four months ago, and rf disabled with the first measurement taken by the new algorithm, which is why there was no alert.It was noted the patient would be scheduled for a device change out.No adverse patient effects were reported.This crt-p remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
VALITUDE? CRT-P
Common Device Name
cardiac resynchronization therapy pacemaker (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50914865
Report Number2124215-2026-51380
Device Sequence Number5394579
Product Code NKE
UDI-Device Identifier00802526559389
UDI-Public(01)00802526559389(17)180824
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2018
Device Model NumberU125
Device Catalogue NumberU125
Device Lot Number703410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured09/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale